Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An exact sequence for Legendrian links

Anahita Eslami Rad

Algebraic & Geometric Topology 15 (2015) 191–230
Bibliography
1 F Bourgeois, Introduction to contact homology, notes from a summer school in Berder : Holomorphic curves and contact topology (2003)
2 F Bourgeois, A survey of contact homology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 45 MR2555933
3 F Bourgeois, K Cieliebak, T Ekholm, A note on Reeb dynamics on the tight 3–sphere, J. Mod. Dyn. 1 (2007) 597 MR2342700
4 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
5 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
6 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
7 G Dimitroglou Rizell, Knotted Legendrian surfaces with few Reeb chords, Algebr. Geom. Topol. 11 (2011) 2903 MR2846915
8 T Ekholm, Morse flow trees and Legendrian contact homology in 1–jet spaces, Geom. Topol. 11 (2007) 1083 MR2326943
9 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 177 MR2197142
10 T Ekholm, J Etnyre, M Sullivan, Nonisotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
11 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
12 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
13 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
14 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
15 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
16 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
17 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
18 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
19 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046
20 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405